# SDR UALA200904220117A

- Difficulty date: April 21, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 70,314 hours, 38,842 cycles
- Engine: Pwa PW4060
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Part number: 38842382
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU ONLY PUTTING OUT 11 PSI ON ENG START.  NOTABLE TO START ENGS.  *S/D*  TEE DUCT FWD OF SURGE FAILED.  REPLACED AND OPS CHECK APU PNEUMATICS.  DUCT PRESS NORMAL.
